Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)72-87
Число страниц16
ЖурналProceedings of the Steklov Institute of Mathematics
Том301
DOI
СостояниеОпубликовано - 1 июл 2018

Отпечаток

Catastrophe
Nonlinear Wave Equation
Asymptotic Expansion
Three-dimensional
Ordinary differential equation
Uniform Asymptotics
Matched Asymptotic Expansions
Second-order Ordinary Differential Equations
Bounded Set
Source Terms
Shock
Numerical Methods
Infinity
Curve
Zero
Term

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика
    • Математика, Прикладная

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{e6142f8aec384eba89253ab449d5e3c5,
    title = "Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point",
    keywords = "butterfly catastrophe, matched asymptotic expansions, nonlinear equation of mathematical physics, nonlinear ordinary differential equation, numerical methods",
    author = "Khachai, {O. Yu}",
    year = "2018",
    month = "7",
    day = "1",
    doi = "10.1134/S0081543818050061",
    language = "English",
    volume = "301",
    pages = "72--87",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Pleiades Publishing",

    }

    Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point. / Khachai, O. Yu.

    В: Proceedings of the Steklov Institute of Mathematics, Том 301, 01.07.2018, стр. 72-87.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Asymptotics of a Solution of a Three-Dimensional Nonlinear Wave Equation near a Butterfly Catastrophe Point

    AU - Khachai, O. Yu

    PY - 2018/7/1

    Y1 - 2018/7/1

    KW - butterfly catastrophe

    KW - matched asymptotic expansions

    KW - nonlinear equation of mathematical physics

    KW - nonlinear ordinary differential equation

    KW - numerical methods

    UR - http://www.scopus.com/inward/record.url?scp=85051728356&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000442105000006

    UR - https://elibrary.ru/item.asp?id=35748190

    U2 - 10.1134/S0081543818050061

    DO - 10.1134/S0081543818050061

    M3 - Article

    VL - 301

    SP - 72

    EP - 87

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -